2019
Том 71
№ 1

All Issues

Rybak M. A.

Articles: 4
Article (Ukrainian)

Asymptotic distribution of the eigenvalues of some boundary-value problems for Sturm-Liouville operator equations

Rybak M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 279 - 282

Article (Ukrainian)

On a question about the structure of the spectrum of the Schroedinger operator

Rybak M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 705–710

Article (Ukrainian)

The spectrum of a certain pseudodifferential operator

Rybak M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 555–558

Brief Communications (Russian)

Equivalence of some statements of the inverse problem for the Schrödinger equation

Rybak M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 273–275